All I can say is that my wife who was/is taking over 100 mcg of T4 also tried oxy elite pro and she absolutely could NOT tolerate it. She broke out something fierce with acne and got jittery. She tried it on two different occasions and both times within about 2 days she was all broken out.
Now I have absolutely no idea whether it has anything to do with they Thyroid medicine or if it was something else that caused the intolerance. Just reporting the experience she had. For whatever that's worth.
If really want to lose weight I think 1st getting they thyroid balance is essential. Something my wife is still struggling with although I think we are now on the right track. Many people have reported that it was virtually IMPOSSIBLE to lose weight while remaining Hypo. That has been the case with my wife even following extremely strict diet and exercise routine for many, many weeks equaled a couple pound weight loss followed by 6 weeks of NOTHING. EXTREMELY discouraging to her and to many others.
I'm not saying that losing weight will be easy when the optimized dosage of thyroid is reached. But even if it is possible at all would be an improvement.
On the other hand. Some people just shed the weight as their thyroid levels are changed to where they need to be. Some people are just lucky I guess.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.